Tokyo Journal of Mathematics

Boussinesq Equations in Three Dimensional Thin Domains and the Corresponding Two Dimensional Limit

Satoshi KAIZU and Jun-ichi SAITO

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 30, Number 1 (2007), 57-72.

Dates
First available in Project Euclid: 20 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1184963647

Digital Object Identifier
doi:10.3836/tjm/1184963647

Mathematical Reviews number (MathSciNet)
MR2328055

Zentralblatt MATH identifier
1142.35072

Citation

KAIZU, Satoshi; SAITO, Jun-ichi. Boussinesq Equations in Three Dimensional Thin Domains and the Corresponding Two Dimensional Limit. Tokyo J. Math. 30 (2007), no. 1, 57--72. doi:10.3836/tjm/1184963647. https://projecteuclid.org/euclid.tjm/1184963647


Export citation

References

  • Azérad, P. and F. Guillen, Mathematical justification of the hydrostatic approximation in the primitive equations of geophysical fluid dynamics, Siam J. Math. Anal. 33 (2001), 847–859.
  • Iftimie, D. and Raugel, G., Some results on the Navier-Stokes equations in thin 3D domains, J. Differential Equations 169 (2001), 281–331.
  • Fife, P. C. and D. D. Joseph, Existence convective solutions of the genelarized Bénard problem which are analytic in there norm, Arch. Rational Mech. Anal. 33 (1969), 116–138.
  • Kagei, Y., On weak solutions of nonstationary Boussinesq equations, Differential and Integral Equations, 6 (1993), 587–611.
  • Lions, J. L., R. Temam and S. Wang, On the equation of the large-scale ocean, Nonlinearity 5 (1992), 1007–1053.
  • Lions, J. L., R. Temam and S. Wang, New formulations of the primitive equations of atmosphere and applications, Nonlinearity 5 (1992) 237–288.
  • Morimoto, H., Non-stationary Boussinesq equations, J. Fac. Sci. Univ. Tokyo Sect. IA Math 39 (1992), 61–75.
  • Rebollo, T. C., R. Lewandowski and E. C. Vera, Analysis of the hydrostatic approximation in oceanography with compression term, Model. Math. Anal. Numer. 34 (2000), 525–537.
  • Temam, R., Navier-Stokes Equations, North-Holland, Elsevier, Amsterdam, 1987.
  • Temam, R. and M. Ziane, Navier-Stokes equations in three-dimensional thin domains with various boundary conditions, Adv. Differential Equations 1 (1996), 499–546.
  • Temam, R. and M. Ziane, Navier-stokes equations in thin spherical domains, Contemp. Math. 209 (1997), 281–314.
  • Samelson, R., Temam, R. and Wang, S., Some mathematical properties of the planetary geostrophic equations for large-scale ocean circulation, Applicable Analysis 70 (1998), 147–173.